Ogata, Yosihiko

< Back to all Authors
Number of items: 2.
Group by: Item type | Date
Jump to:
Article

Article

Huang, Fuchun and Ogata, Yosihiko (2002) Generalized pseudo-likelihood estimates for Markov random fields on lattice. Annals of the Institute of Statistical Mathematics, 54 (1). pp. 1-18. ISSN 0020-3157

Huang, Fuchun and Ogata, Yosihiko (2001) Comparison of two methods for calculating the partition functions of various spatial statistical models. Australian & New Zealand Journal of Statistics, 43 (1). pp. 47-65. ISSN 1369-1473